Keyword : algebraic decoding.


Modified Error Correction/Detection Decoding Scheme of Binary Hamming Codes
Siu-Wai MOK Mu-Zhong WANG Kam-Chi LI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1997/04/25
Vol. E80-A  No. 4 ; pp. 786-788
Type of Manuscript:  LETTER
Category: Information Theory and Coding Theory
Keyword: 
Binary Hamming codeserror correction/detection decoding schemealgebraic decoding.
 Summary | Full Text:PDF